MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 70 mm abdominal aortic aneurysm.It was reported during the index procedure after the bifurcate was implanted and ballooning completed a type ia endoleak was observed.The physician repeated ballooning of the proximal neck and ran a repeat angiogram which showed the aaa sac was continuing to fill with contrast.The physician then elected to implant 10 heli-fx endoanchors circumferentially however while the endoleak decreased it still persisted.The physician opted to end the procedure at this time.Per the physician the cause of the event is undermined but it was noted that the endoanchors were intended to be used prophylactically however due to the endoleak they were subsequently used as intervention.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Film evaluation summary: the exact cause of the reported proximal type i endoleak seen at implant could not be determined from the pre-implant films provided.Films during implant were not available for review and the reported event could not be assessed.Post-implant cts¿ were also not provided and the stent graft in-vivo configuration could not be evaluated.It is possible that implanting within the proximal neck which was short, conical-shaped, and moderately angulated with calcification, may have contributed to the type ia endoleak.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8988056
Report Number9612164-2019-03860
Device Sequence Number3007551
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0009652051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR